# SDR DALA2021120107385

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,183 hours, 28,551 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 CRACK ON AILERON TRIM ACTUATOR ATTACHMENT LUG IN REF. AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00240: CRACK ON AILERON TRIM ACTUATOR ATTACHMENT LUG WAS REPAIRED (WELDED) PER ETI-57-21-552 REV.5 AND ER/A 595604-14AD REV. ORIGINAL. (2032449)
